# SDR SWIA201025207

- Difficulty date: November 12, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,847 hours, 36,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  (FLT 6312)  REPAIRED DAMAGED WIRES AT MCD EMERGENCY LIGHT.
